# SDR A6WA201040811

- Difficulty date: November 4, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 25,596 hours, 24,615 cycles
- Engine: Ge CF34*
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Shorted
- Location: Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"ANTI-ICE DUCT" WARNING MESSAGE INFLIGHT.  SYNOPTIC PAGE SHOWED RT WING RED.  C/W QRH AND MESSAGE CLEARED.  FOUND SHORT TO GROUND ON RT WING OTBD L/E SENSOR S28WK.  REPLACED TEMP SENSOR IAW AMM 36-21-03.  OPS TEST GOOD AT THIS TIME.
